# SDR UPS05144133

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Will Not Test
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE SYSTEM WARNING LIGHT WILL NOT PRESS TO TEST.  LIGHT OP.   PERFORMED TEST OF EVACUATION WARNING SYS ON MAIN ENTRY DOOR, OPS CK GOOD. ITEM CLEARED M299091
